MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI-MEASUREMENT MODULE MMX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI-MEASUREMENT MODULE MMX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE MMX
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event: the actual event date is unknown, as it was stated "weeks ago" may 1, 2026, was used.E1 reporter phone #: (b)(6).This event was reported in conjunction with the event documented under mfr report number 9610816-2026-101234.A clinical application specialist (cas) visit was requested to assess the reported issue and identify any contributing factors within the clinical area.During the site assessment, it was identified that staff were using philips nibp cuffs; however, they were not aware of the cuff sizing indicators and were therefore selecting cuffs based primarily on patient gestation rather than verifying cuff size suitability for each individual patient.In addition, staff were unaware of the arterial reference mark on the cuffs, which may have resulted in incorrect cuff positioning during use.It was also noted that the unit routinely places nibp cuffs on the lower leg of neonatal patients rather than on the arm or thigh.A further observation was made regarding the piic ix configuration.The default profile was set to adult, meaning that despite the bedside monitors being configured with a neonatal profile and neonatal patient class, the piic ix was changing the monitors to adult mode.Although it cannot be confirmed that this was the direct cause of the original issue, the configuration has now been corrected to ensure alignment with the clinical environment and patient population.The findings were discussed with the unit, who has agreed to monitor the situation going forward and report any further incidents should they occur.Based on the results of the analysis, the product was confirmed to be operating per specifications and the cause of the reported problem was user error.The findings and corrective actions were discussed with the unit, who has agreed to monitor the situation going forward and report any further incidents should they occur.A review of the service history for this device indicates that the issue has not been reported again.However, the customer subsequently opened a new case and advised that the monitor would be returned for bench repair as a precautionary measure.The findings from that evaluation will be documented under mfr report number 9610816-2026-101170.
 
Event or Problem Description
Philips received a complaint on an intellivue mmx indicating that there was a discrepancy in blood pressure readings "weeks ago".Functional evaluation of the device was performed, including pressure accuracy and leak testing.The device successfully passed all testing.No adverse event, patient harm, or injury was reported in association with this issue.

Brand Name
INTELLIVUE MULTI-MEASUREMENT MODULE MMX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25610754
Report Number9610816-2026-101235
Device Sequence Number9971756
Product Code MHX
UDI-Device Identifier00884838086760
UDI-Public(01)00884838086760
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE MMX
Device Catalogue Number867036
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown